... pain due to fibroids. Injection yesterday just need to know how long before I experience any side effects? Thinking about it and waiting for it to happen is now making me anxious
Hi. How are you doing today? anxiety is normal when we wait for things. However, you can turn that around to not what is going to go wrong, since there may be nothing that way, but what will the benefit be? People report problems here. As I say from time to time, the people with success don't tend to be here. So be cool and do some fun things. Laugh.
As for fibroids, I am very familiar with them. Had three very large ones removed, they call it a myomectomy, and they left the little ones. Time resolves these. The pain is due to their shriveling up and going away. The cramps you get during your period are real killers. But eventually that too stops. People will get hysterectomy for this. I tell them it is not needed. They never turn into cancer and they will resolve. One thing for sure you don't want a major hormonal part of your body removed if you can help it.
I even carried a pregnancy long awaited for after the surgery. My one and only beautiful daughter.
Talk with your GYN if you are unclear with this treatment. That should ease your mind. Take a deep breath and know you will be fine.
I'm sorry I didn't see your question sooner, but I've been ill. This I can tell you - you are risking your very life by taking this drug! I will come back and respond further, but I am in a lot of pain right now and can't type for long. This pain is due to the Lupron depot shots I was given in 1998, and which slowly destroyed my life.
I urge you to not just believe me - do research! There are thousands of victims of this medication. Just type Lupron victims into google and read. Good luck, truly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2010 • 1 answer
Posted 21 Jun 2016 • 1 answer
Posted 1 Sep 2016 • 0 answers
Posted 19 Nov 2016 • 0 answers
Posted 1 May 2017 • 0 answers